MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT AORTIC OCCLUSION CATHETER; OCCLUDER, CATHETER TIP

LEMAITRE VASCULAR, INC. PRUITT AORTIC OCCLUSION CATHETER; OCCLUDER, CATHETER TIP
Model Number 2100-12
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have received the complaint device for evaluation and we have confirmed the reported incident.When we attempted to inflate the balloon with saline, we observed a leakage at the white stopcock.Upon further inspection of the joint, we observed an inadequate amount of glue at the stopcock joint.The root cause of the issue was determined to be an operator error- not enough glue was applied on the stopcock joint during the assembly process.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints of a similar nature for devices from this lot.We currently have a corrective and preventive action (capa) open to address this issue and prevent them from reoccurring.There was no injury to the patient as the result of this malfunction.Surgeon used another pruitt aortic occlusion catheter and continued the procedure.
 
Event or Problem Description
Pruitt aortic occlusion catheter was used for occluding aorta during abdominal aortic aneurysm repair (aaa).Soon after occluding the artery with the inflated balloon of the occlusion catheter, surgeon observed saline leakage from the white stopcock deflating the balloon.There was no injury to the patient as the result of the device malfunction surgeon used another pruitt aortic occlusion catheter and continued the procedure.

Brand Name
PRUITT AORTIC OCCLUSION CATHETER
Common Device Name
OCCLUDER, CATHETER TIP
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington, ma
MDR Report Key9859553
Report Number1220948-2020-00037
Device Sequence Number11460546
Product Code DQT
UDI-Device Identifier00840663101511
UDI-Public00840663101511
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K872090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2022
Device Model Number2100-12
Device Catalogue Number2100-12
Device Lot NumberPAO1180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;